General Letters in Mathematics

Volume 3 - Issue 1 (5) | PP: 47 - 56 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.1.5
459
34

Existence Solutions of the Complex Linear Differential Equations in QK,ω(p,q) Spaces

A. Kamal ,
T.I. Yassen
Received Date Revised Date Accepted Date Publication Date
9/9/2017 19/10/2017 22/11/2017 7/12/2017
Abstract
In this article, we study the existence of solutions of the complex linear differential equation of the form f(n) + An−1(z)f(n−1) + ... + A1(z)f0 + A0(z)f = 0, where the coefficients A0,A1,...,An are analytic functions in the unit disc. To carry out the existence of these solutions, we obtain some conditions for the coefficients which grantee the existence of the solutions in QK,ω(p,q) spaces.


How To Cite This Article
, A. K. & Yassen , T. (2017). Existence Solutions of the Complex Linear Differential Equations in QK,ω(p,q) Spaces . General Letters in Mathematics, 3 (1), 47-56, DOI:10.31559/glm2016.3.1.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.